Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Journal of the Korea Society for Industrial and Applied Mathematics
Journal Basic Information
Journal DOI :
The Korean Society for Industrial and Applied Mathematics
Editor in Chief :
Volume & Issues
Volume 17, Issue 4 - Dec 2013
Volume 17, Issue 3 - Sep 2013
Volume 17, Issue 2 - Jun 2013
Volume 17, Issue 1 - Mar 2013
Selecting the target year
GENERALIZED THERMO ELASTIC WAVES IN A CYLINDRICAL PANEL EMBEDDED ON ELASTIC MEDIUM
Ponnusamy, P. ; Selvamani, R. ;
Journal of the Korea Society for Industrial and Applied Mathematics, volume 17, issue 1, 2013, Pages 1~15
DOI : 10.12941/jksiam.2013.17.001
In this paper the three dimensional wave propagation in a homogeneous isotropic thermo elastic cylindrical panel embedded in an elastic medium (Winkler model) is investigated in the context of the L-S (Lord-Shulman) theory of generalized thermo elasticity. The analysis is carried out by introducing three displacement functions so that the equations of motion are uncoupled and simplified. A Bessel function solution with complex arguments is then directly used for the case of complex Eigen values. This type of study is important for design of structures in atomic reactors, steam turbines, wave loading on submarine, the impact loading due to superfast train and jets and other devices operating at elevated temperature. In order to illustrate theoretical development, numerical solutions are obtained and presented graphically for a zinc material with the support of MATLAB.
GLOBAL EXISTENCE FOR VOLTERRA-FREDHOLM TYPE FUNCTIONAL IMPULSIVE INTEGRODIFFERENTIAL EQUATIONS
Vijayakumar, V. ; Prakash, K. Alagiri ; Murugesu, R. ;
Journal of the Korea Society for Industrial and Applied Mathematics, volume 17, issue 1, 2013, Pages 17~28
DOI : 10.12941/jksiam.2013.17.017
In this paper, we study the global existence of solutions for the initial value problems for Volterra-Fredholm type functional impulsive integrodifferential equations. Using the Leray-Schauder Alternative, we derive conditions under which a solution exists globally.
A TREATMENT OF CONTACT DISCONTINUITY FOR CENTRAL UPWIND SCHEME BY CHANGING FLUX FUNCTIONS
Shin, Moungin ; Shin, Suyeon ; Hwang, Woonjae ;
Journal of the Korea Society for Industrial and Applied Mathematics, volume 17, issue 1, 2013, Pages 29~45
DOI : 10.12941/jksiam.2013.17.029
Central schemes offer a simple and versatile approach for computing approximate solutions of nonlinear systems of hyperbolic conservation laws. However, there are large numerical dissipation in case of contact discontinuity. We study semi-discrete central upwind scheme by changing flux functions to reduce the numerical dissipation and we perform numerical computations for various problems in case of contact discontinuity.
AUTOMATIC MOTION DETECTION USING FALSE BACKGROUND ELIMINATION
Seo, Jin Keun ; Lee, Sukho ;
Journal of the Korea Society for Industrial and Applied Mathematics, volume 17, issue 1, 2013, Pages 47~54
DOI : 10.12941/jksiam.2013.17.047
This work deals with automatic motion detection for with surveillance tracking that aims to provide high-lighting movable objects which is discriminated from moving backgrounds such as moving trees, etc. For this aim, we perform a false background region detection together with an initial foreground detection. The false background detection detects the moving backgrounds, which become eliminated from the initial foreground detection. This false background detection is done by performing the bimodal segmentation on a deformed image, which is constructed using the information of the dominant colors in the background.
STABILITY OF AN SIRS EPIDEMIC MODEL WITH A VARIABLE INCIDENCE RATE AND TIME DELAY
Seo, Young Il ; Cho, Gi Phil ; Chae, Kyoung Sook ; Jung, Il Hyo ;
Journal of the Korea Society for Industrial and Applied Mathematics, volume 17, issue 1, 2013, Pages 55~65
DOI : 10.12941/jksiam.2013.17.055
The purpose of this paper is to prove existence of solutions of an SIRS epidemic model with time delay of continuous type and the variable incidence rate and to investigate some asymptotic behaviors of the SIRS epidemic model. An example illustrating the stability of the model is given. The results extend the corresponding results in the literature.